Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Getting early discharge while having intecourse,please suggest me

I had got married before five weight is 81 kg and my height is 5 ft 5.5 prob is that i am getting early descharge while having intecourse, by which she doesn't get satisfied.also we don't feel comfirtable using condoms, so we used have immediate fall outside.please suggest me whether is this proper way to have sex by not using condom,also we don't want to have issue for next one year and remedy for getting full satisfaction of sex from early descharge.
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  546
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I would suggest you the technique of stop-start urine. When you are passing urine, after small quantity of discharge of urine, stop the flow of urine for three seconds. And in one sitting stop and start the urination five to ten times. Execute that practice many times in the day when you are urinating. Always avoid sour foods, alcohol and smoking.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor